# SDR ASOA20161028036

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,760 hours, 24,063 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire Harness
- Condition: Stretched
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TERMINAL MODULE RAIL LOCATED AT FS 774, RBL27, CANNOT BE REACHED BY THE EXISTING WIRE LOOM. MTC PERFORMED A MAJOR REPAIR BY INCORPORATING SNIEO KSH670-35829-S46 AND EC/TC SNIEO KSH670-38529 S46 REV. 0.
